# SDR REXA2025111000983

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 26,729 hours, 20,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035106021
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO STGR 6L AND 7L AT FS 1144 TO 1162 PERFORMED PERMANENT REPAIR TO STGRS 6L AND 7L PER REO 690-53-61-1698 REF EA CRJ953-20703 AND CRJ953-20704
